# SDR UALA2011071903679

- Difficulty date: July 17, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,492 hours, 10,930 cycles
- Engine: Pwa PW4077
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 2 GOUGES LOCATED APPROX 8FT FWD AND 10FT LEFT OF LOWER TCAS ANTENNA STATION 529, AND 48L.  FOUND 1ST GOUGE APPROX 1.0" LONG AND .020" DEEP WITHIN A SHALLOW DENT OF 3.O" BY 4.0".  THE 2ND GOUGE IS APPROX 0.75" LONG AND .003" DEEP. BLENDED BOTH GOUGES PER SRM.  1ST GOUGE MATERIAL REMOVED TO 0.25T (ALLOWABLE MAX LIMIT IS 0.15T).  2ND GOUGE REPAIRED PER SRM.  ACP ALODINE TREATMENT.  ACFT OK SERVICE FOR 50T PER SRM.  PERFORMED HFEC ON EXTERIOR SKIN IN AND AROUND GOUGES, NO CRACKS NOTED.  TREATED WITH ALODINE AND PRIMED PER EVA EVA-81055.  MUST HAVE DETAILED VISUAL OF SKIN AREA AND UNDERLYING STRUCTURE EXTERNAL AND INTERNAL AND HFEC ACCOMPLISHED AT EVERY A CHECK STARTING WITH A07.
